i am a transexual. if stop taking my hormonal pills to change my sex, will my breast disapear afta a while?
21 Feb 2011
Assuming you havent had implants-yes. You may have a little bit of sagging skin there depending on how large they are with hormones. You will also begin to grow a beard again and your voice could change back. All of the things the hormones do for you will begin to go back to the way they were before.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
so I can take it around 8 at night. Is that okay? Will that effect me in any way? Please answer as soon as possible. I have protected sex quite often ...
1 answer • 24 Feb 2012
Ok, this may seem a bit odd, but I was wondering if there were any laws about whether a pharmacy can change your pills (who they get them from) ...
5 answers • 11 Aug 2012
My boyfriend wants to have sex on my change day but he is scared that I could risk something.
3 answers • 3 Sep 2012
Please tell me I change to this pill for six month now and I don't want sex at all
3 answers • 11 Jan 2013
Sex - I am a male with E D, haven't tried any pills to change that. Am I keeping my wife truly happy
... by using my fingers, tongue, and toys without be able to have natural intercourse?
2 answers • 21 Dec 2013